ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Toeplitz Operators with Special Symbols on Segal-Bargmann Spaces

Jotsaroop, K and Thangavelu, S (2011) Toeplitz Operators with Special Symbols on Segal-Bargmann Spaces. In: Integral Equations and Operator Theory, 69 (3). pp. 317-346.

[img] PDF
Toeplitz.pdf - Published Version
Restricted to Registered users only

Download (369Kb) | Request a copy
Official URL: http://www.springerlink.com/content/ut88468239368r...

Abstract

We study the boundedness of Toeplitz operators on Segal-Bargmann spaces in various contexts. Using Gutzmer's formula as the main tool we identify symbols for which the Toeplitz operators correspond to Fourier multipliers on the underlying groups. The spaces considered include Fock spaces, Hermite and twisted Bergman spaces and Segal-Bargmann spaces associated to Riemannian symmetric spaces of compact type.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Keywords: Segal-Bargmann transform;weighted Bergman spaces;Toeplitz operators;Fourier multipliers;Gutzmer's formula;Hermite and Laguerre functions;symmetric spaces
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 19 Apr 2011 06:58
Last Modified: 19 Apr 2011 06:58
URI: http://eprints.iisc.ernet.in/id/eprint/36960

Actions (login required)

View Item View Item